Advertisement

The coincidence degree of some functional differential operators in spaces of periodic functions and related continuation theorems

  • Anna Capietto
  • Jean Mawhin
  • Fabio Zanolin
Research Articles
Part of the Lecture Notes in Mathematics book series (LNM, volume 1475)

Keywords

Periodic Solution Closed Orbit Rest Point Continuation Theorem Coincidence Degree 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Capietto, A., Mawhin, J., Zanolin, F.: Continuation theorems for periodic perturbations of autonomous systems. Trans. Amer. Math. Soc., to appearGoogle Scholar
  2. 2.
    Chow, S.N., Mallet-Paret, J. (1978): The Fuller index and global Hopf bifurcation. J. Differential Equations, 29, 66–85MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Hale, J.K. (1977): Theory of Functional Differential Equations. 2nd ed., Applied Math. Sci., vol. 3, Springer Verlag, Berlin-Heidelberg-New YorkCrossRefzbMATHGoogle Scholar
  4. 4.
    Hale, J.K., Magalhaes, L.T., Oliva, W.M. (1984): An Introduction to Infinite Dimensional Dynamical Systems. Geometric Theory. Applied Math. Sci., vol. 47, Springer Verlag, Berlin-Heidelberg-New YorkCrossRefzbMATHGoogle Scholar
  5. 5.
    Kupka, I. (1963–4): Contribution à la théorie des champs génériques. In Contrib. Differential Equations, 2, (1963), 457–484; 3, (1964), 411–420MathSciNetzbMATHGoogle Scholar
  6. 6.
    Leray, J., Schauder, J. (1934): Topologie et équations fonctionnelles. Ann. Sci. Ecol. Norm. Sup. 351, 45–78MathSciNetzbMATHGoogle Scholar
  7. 7.
    Mallet-Paret, J. (1977): Generic periodic solutions of functional differential equations. J. Differential Equations, 25, 163–183MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Mawhin, J. (1971): Periodic solutions of functional differential equations. J. Differential Equations, 10, 240–261MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Mawhin, J. (1979): Topological degree methods in nonlinear boundary value problems. CBMS 40, Amer. Math. Soc., Providence, R.I.Google Scholar
  10. 10.
    Mawhin, J. (1985): Points fixes, points critiques et problèmes aux limites. Séminaire de Mathématiques Supérieures, vol. 92, Les Presses de l'Université de MontréalGoogle Scholar
  11. 11.
    Oliva, W.M. (1969): Functional differential equations on compact manifolds and an approximation theorem. J. Differential Equations, 5, 483–496MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Smale, S. (1963): Stable manifolds for differential equations and diffeomorphisms. Ann. Scuola Norm. Sup. Pisa, 17, 97–116MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Anna Capietto
  • Jean Mawhin
  • Fabio Zanolin

There are no affiliations available

Personalised recommendations